Advanced search
Add to list

Counting the solutions.

Denis Constales (UGent)
(2001) AMERICAN MATHEMATICAL MONTHLY. 108(2). p.172-173
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Constales, Denis. “Counting the Solutions.” AMERICAN MATHEMATICAL MONTHLY 108.2 (2001): 172–173. Print.
APA
Constales, D. (2001). Counting the solutions. AMERICAN MATHEMATICAL MONTHLY, 108(2), 172–173.
Chicago author-date
Constales, Denis. 2001. “Counting the Solutions.” American Mathematical Monthly 108 (2): 172–173.
Chicago author-date (all authors)
Constales, Denis. 2001. “Counting the Solutions.” American Mathematical Monthly 108 (2): 172–173.
Vancouver
1.
Constales D. Counting the solutions. AMERICAN MATHEMATICAL MONTHLY. 2001;108(2):172–3.
IEEE
[1]
D. Constales, “Counting the solutions.,” AMERICAN MATHEMATICAL MONTHLY, vol. 108, no. 2, pp. 172–173, 2001.
@article{168026,
  author       = {Constales, Denis},
  issn         = {0002-9890},
  journal      = {AMERICAN MATHEMATICAL MONTHLY},
  language     = {eng},
  number       = {2},
  pages        = {172--173},
  title        = {Counting the solutions.},
  volume       = {108},
  year         = {2001},
}

Web of Science
Times cited: